On the class of paranormal operators. (English) Zbl 0163.37706


47B20 Subnormal operators, hyponormal operators, etc.
Full Text: DOI


[1] T. Ando: On hyponormal operators. Proc. Amer. Math. Soc, 14, 290-291 (1963). JSTOR: · Zbl 0113.09904
[2] T. Furuta, R. Nakamoto, and M. Horie: A remark on a class of operators (to appear). · Zbl 0163.37802
[3] P. R. Halmos: Hilbert Space Problem Book. Van Nostrand. The University Series in Higher Mathematics (1966). · Zbl 0144.38704
[4] V. Istratescu, T. Sait6, and T. Yoshino: On a class of operators. Tohoku. Math. Journ., 18, 410-413 (1966). · Zbl 0145.39102
[5] G. H. Orland: On a class of operators. Proc. Amer. Math. Soc, 15, 75-79 (1964). JSTOR: · Zbl 0123.31601
[6] T. Saito and T. Yoshino: On a conjecture of Berberian. Tohoku. Math. Journ., 17, 147-149 (1965). · Zbl 0132.35703
[7] J. G. Stampfli: Hyponormal operators. Pacific Journ. Math., 12, 1453-1458 (1962). · Zbl 0129.08701
[8] J. G. Stampfli: Hyponormal operators and spectral density. Transaction of Amer. Math. Soc, 117, 469-476 (1965). JSTOR: · Zbl 0139.31201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.